Dear JACUSTOMER y8bpv4vt: You may want to temporarily take out of his diet dairy products too to see if this helps. Continue to use the probiotics 2 to 3 times a week. Make sure he is not on too much fiber containing food and drinks daily. Stop the pepto.
Since he is not picking at his fingers or chewing at his skin on the fingers. Use a vaseline on the skin or moisturizer cream after bathing for him and if these areas of skin are itchy, use a topical hydrocortisone for the itching. If he is not having any constipation issues, and the abdominal discomfort continues or worsens, take him back to the doctor for a second evaluation and if you are not satisfied at that point, try a different doctor for getting a second opinion. Make sure that someone has done a lead level on the child and ruled out lead toxicity.
Dear JACUSTOMER y8bpv4vt: The reason I mentioned lead is because one of the signs or symptoms of lead levels being elevated in toxic levels in children is abdominal pain or discomfort and the only way to find out if lead is the cause, you would have to have your child's physician do a blood lead level. Children can ingest lead by placing lead painted toys in their mouths or there may be lead leaking into a water supply and if a residence(house) is older in respect to when it was built, lead-based paint could have been used with sometimes lead peelings shedding and being around that can be accidentally ingested by young children without the parents knowledge. If the symptoms continue, you do need to get a second opinion. It is good he is not taking in too much fiber because a lot of times, fiber is overlooked which may be included in certain food items we buy and then add along with other fiber containing foods in each meal. You may want to try some yogurt also if he likes yogurt.